Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Have tiredness, lack of concentration, no motivation. Have hoshimotos taking synthroid. Had partial hysterectomy done

I had a partial hysterectomy 4 weeks ago, I still have my left ovary. I have hoshimotos also & take synthroid daily, this past week I have been extremely tired, lack of concentration, no motivation, and fuzzy in my thoughts. I am 42ys old and have no problem with having the hysterectomy, I am a busy mom of two teenagers, I was feeling really good and I do alot of stuff around the house. I don't like this feeling of sleepiness, lack of motivation and not being able to put two thoughts together.
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
You must check your Thyroid Hormone levels on the current medication.In Hashimotos your thyroid function may fluctuate.Synthroid dose may have to be adjusted.Low thyroid function can cause your symptoms
Answered: Thu, 20 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor